Open Access
February, 2020 Complete Cotorsion Pairs in Exact Categories
Zhi-Wei Li
Taiwanese J. Math. 24(1): 19-30 (February, 2020). DOI: 10.11650/tjm/190503


We generalize a theorem of Saorín-Štovíček on complete cotorsion pairs in exact categories. Our proof is based on a generalized small object argument due to Chorny. As a consequence, we cover some examples which are not covered by the result of Saorín-Štovíček.


Download Citation

Zhi-Wei Li. "Complete Cotorsion Pairs in Exact Categories." Taiwanese J. Math. 24 (1) 19 - 30, February, 2020.


Received: 3 November 2018; Revised: 13 April 2019; Accepted: 6 May 2019; Published: February, 2020
First available in Project Euclid: 8 May 2019

zbMATH: 07175537
MathSciNet: MR4053835
Digital Object Identifier: 10.11650/tjm/190503

Primary: 18E10 , 18G25 , 18G35

Keywords: Cotorsion pairs , exact categories , small object argument

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

Vol.24 • No. 1 • February, 2020
Back to Top